# SDR SWIA202163442

- Difficulty date: November 19, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD OVERWING EXIT DOOR HAS A CRACK AT FWD UPPER BAYONET   (C CHECK RO 12-31-21)   REPAIRED R/H FWD OVERWING EXIT DOOR AT UPPER BAYONET REF REO 690-52-21-108 REV.-- DATED 2021-11-28 ALL STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY.
